AMS eContent Search Results
Matches for: msc=(3065) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] P. R. Ahern and D. N. Clark. On star-invariant subspaces. Bull. Amer. Math. Soc. 76 (1970) 629-632. MR 0264386.
Abstract, references, and article information   
View Article: PDF

[2] Dov Aharonov. On Bieberbach Eilenberg functions. Bull. Amer. Math. Soc. 76 (1970) 101-104. MR 0257343.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1